# SDR DL757080014

- Difficulty date: January 8, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 72,357 hours, 36,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N853010
- Condition: Corroded
- Location: Bs 1440 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, FRAME AND STRINGER FOUND CORRODED AT STA 1440 STR 28R.  A SKIN DENT WAS ALSO FOUND AT STA 1425.  DAMAGE WAS CUTOUT, STRINGER AND BEAR STRAP WERE SPLICED AND SKIN REPAIRS WERE INSTALLED.
